# SDR DALA2019040302118

- Difficulty date: April 2, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N706DN
- Make and model: Boeing 777232
- Aircraft serial: 30440
- Aircraft time: 48,446 hours, 4,389 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bracket
- Condition: Broken
- Location: T/R Cross Tie
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7106, L/P 1013189) ON NUMBER 1 ENGINE CHANGE FOUND THE THRUST REVERSER CROSS TIE ASSY. BRACKET BROKEN AND STOPS CRACKED. REPLACED CROSSTIE BRACKETS AND STOPS ON NUMBER 1 ENGINE.
